Bienvenido(a), Visitante. Por favor, ingresa o regístrate.
Octubre 15, 2021, 07:38:23 pm

Ingresar con nombre de usuario, contraseña y duración de la sesión


Usuarios
Stats
  • Total de Mensajes: 761955
  • Total de Temas: 64690
  • Online Today: 113
  • Online Ever: 5484
  • (Junio 18, 2021, 11:15:29 pm)
Usuarios en Línea
Users: 0
Guests: 82
Total: 82

Bienvenido


Bienvenido a los Foros Comunitarios de POZ, un área de discusión contínua para personas con VIH/SIDA, sus amigos/familiares/personas que los cuidan, y otros a quienes les interese el tema del VIH/SIDA. Haz clic en los enlaces que siguen para visitar nuestros foros, o participa de la conversación al inscribirte en el sector izquierdo de esta página.

To change forums navigation language settings, click here(Members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí(Sólo miembros), Regístrate ahora

Advertencia sobre la privacidad: Ten en cuenta que estos foros están abiertos para todos y que se los puede encontrar haciendo búsquedas en Google u otros buscadores. Si eres VIH positivo y lo revelas en nuestros foros, es lo mismo que decírselo al mundo entero (o al menos al mundo entero en Internet). Si esto te preocupa, no uses un nombre de usuario o una imagen gráfica que pueda identificarte de alguna manera. No autorizamos borrar nada de los que escribas en los foros, por lo tanto piensa antes de hacerlo.

  • La información que los moderadores y miembros comparten en estos foros, está diseñada para complementar, y no para reemplazar la relación entre un individuo y su médico de cabecera.

  • Todos los miembros de estos foros, en consecuencia, no son considerados proveedores médicos con licencia. De lo contrario, los usuarios deben identificarse a sí mismos como tales.

  • Los miembros de los foros siempre deben comportarse con respeto y honestidad. La publicación de guías, incluyendo políticas de suspensiones y prohibiciones han sido establecidas por los moderadores de estos foros. Haga clic aquí para las guías de publicación de “¿Estoy infectado?” Haga clic aquí para leer las guías de publicación relacionadas con todos los otros foros comunitarios de POZ.

  • Solicitamos a todos los miembros de los foros que proporcionen referencias sobre la información relacionada con la salud/médica/científica que brinden, cuando no se trate de una experiencia personal que estén compartiendo. Por favor proporcionen enlaces con direcciones de Internet completas o citas completas de trabajos publicados que no estén disponibles en Internet. Además, todos los miembros de los foros deben publicar información que sea verdadera y correcta de acuerdo con su conocimiento.

  • Los anuncios de productos – incluyendo enlaces, banderas, contenido editorial y estudios clínicos, estudios o participación en encuestas – está estrictamente prohibido por los miembros de los foros a menos que POZ haya asegurado el permiso.

¿Has terminado de leer esta parte? Puedes cerrar esta o cualquier otra ventana en esta página haciendo click en el símbolo de cada ventana.

Autor Tema: Broken into 1000 pieces -please HELP !  (Leído 415 veces)

0 Usuarios y 1 Visitante están viendo este tema.

Desconectado SASA39

  • Member
  • Mensajes: 698
Broken into 1000 pieces -please HELP !
« en: Septiembre 24, 2021, 12:42:03 pm »
Helo ,
my name is Alexander 57 yrs, a member from 2007 , from Serbia.
That year this forum and its members literraly has saved my life.
I started ART and had a major depression episode, and with Xanax and help of friend from this forum things were OK in few months later.
Since then I have been on Stocrin and Kivexa until 2018, and from than I have changed three more therapies - Complera , Dovato  , and latest one Ralregravir and Rezolsta from Jan 2021, due to polyneuropathy and tiredness.
In April I have a suspicious case of diverticulitis ,and  Faraonic desease in May in Egypt.
But heel brooke lose on 29 of August this year.
Suddenly I felt extremly sharp pains in my stomach with nausea...and lot of gases
Went to UR with my wife twice in threee days, for an 8 hours, but everything was OK , except great pain in stomach and nausea.
Due to nause for the first time in 15 years I have stopped my meds , for almost 3 weeks now.I could not get ANYTHING in my mouth due to a sickness , so I had a dozen of infusion in hospital.Due to a Covid19 a HIV department in my city -Belgrade does not exist anymore , because all the docs. are transferred to a Covid hospitals , and thy tell me , because my VL=86 and CD4 is 380 cells to wait for a posssibly new therapy that would MAYBE come next month.
Also went to private hospital and all in all had, 4 stomach ultrasounds , 4 X-rays , MR scan of the head , gastroscopy and colonoscopy.......
Result was GERD syndrome and reactive gastritis......
But.......
I have realized that I am having a panic attack along wtih heavy depresion because I have tried almost all ART combos .....
Symptoms that I have are :
- Pain in the upper abdomen almost constatly
- Non-stop nausea , and lost of apetite.
- Pulse is over 90 - 120 bpm almost constantly
- Cold sweats and hypothermia 36 C
- Bursting into tears
- Extremly lack of energy , like something is pulling out constantly energy from my body.
- Lost interest for almost everything , reading , TV .....social contacts......
- Any kind of funny , chearfull situation and loud noise disturb me.
- Panic looking face - eyes wide open.....easy to recognise that something is wrong with me.
My neuro psychologist has give me kind od benzodiazepam but it makes me sleepy.
I live in Serbia were stigma is great, have a wife and two daughters, they are negative, but I'm extremly worried about fact that my status would be revealed and that woud be a great shame for my family, about polyneuropathy ,and a fact that I do not have a solution , like I have hit an iron wall.....
Sorry for the typoş.
Please HELP !
« última modificación: Septiembre 24, 2021, 01:05:15 pm por SASA39 »
12. Oct`06.  CD4=58 %  VL not issued
25.Dec.`06.         203     VL= 0
..................................................
25.Dec`06.- 19.Oct`16 :
various ups & downs- mostly ups - from 58-916 and back in #CD and few blips in VL.
...................................................
19.Oct`16     CD4=644      VL=0

Desconectado leatherman

  • Member
  • Mensajes: 7,936
  • Google and HIV meds are Your Friends
Re: Broken into 1000 pieces -please HELP !
« Respuesta #1 en: Septiembre 29, 2021, 03:43:17 pm »
oh my!! So sorry to read about all your health issues. That's got to be hard on you... and your family.

Citar
because my VL=86 and CD4 is 380
if you VL <200 (and I'm hoping you did mean 86 and not 86000) then your HIV meds are still working well. VL<200 is considered successful treatment. And a cd4 of 380 is better than falling into the "AIDS" range of <200.

My husband is actually on the same regimen that you are. in America, these meds are marketed as Isentress (Raltegravir) and Prezcobix  (darunavir and cobicistat); while I am on a similar but slightly different regimen of Prezcobix and Tivicay (dolutegravir/lamivudine). The meds you are taking are all very good. If your VL is not over 1000 for 2 tests in a row, you really have no need to change.

The issues you are having don't seem to be related to your meds, as none of those things are side effects of your meds. Unfortunately, your issues are most likely NOT related to being HIV+ or to your meds.

I feel bad and wish I could do more for you; but I really can't offer you any other advice than to keep working with your doctors to determine what is causing all these problems. I'll be thinking about you and your family and hoping you find relief.
leatherman (aka mIkIE)

Desconectado Tonny2

  • Member
  • Mensajes: 2,499
Re: Broken into 1000 pieces -please HELP !
« Respuesta #2 en: Septiembre 29, 2021, 09:18:04 pm »



         ojo.            Hi there!…I’m sorry to hear what you are going through. I agree with leather man, all those symptoms don’t look like meds’ side effects. I take raltegravir and darunavir/norvir and eteaverine, and never had those symptoms…you said you stopped meds and still having nausea, that means your symptoms are caused for other things, it seems to me you are living with lots of anxiety. I hope you get better…please, keep us posted…hugs

Desconectado SASA39

  • Member
  • Mensajes: 698
Re: Broken into 1000 pieces -please HELP !
« Respuesta #3 en: Septiembre 30, 2021, 05:39:43 am »
Thanks both leatherman and Tonny2 for your kind words....God bless you all...
12. Oct`06.  CD4=58 %  VL not issued
25.Dec.`06.         203     VL= 0
..................................................
25.Dec`06.- 19.Oct`16 :
various ups & downs- mostly ups - from 58-916 and back in #CD and few blips in VL.
...................................................
19.Oct`16     CD4=644      VL=0

 


Terms of Membership for these forums
 

© 2021 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.